File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some Discrete Nonlinear Inequalities and Applications to Boundary Value Problems for Difference Equations

TitleSome Discrete Nonlinear Inequalities and Applications to Boundary Value Problems for Difference Equations
Authors
KeywordsBoundary value problems
Difference equations
Discrete Gronwall-Bellman-Ou-Iang type inequalities
Lattices
Issue Date2004
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/10236198.asp
Citation
Journal Of Difference Equations And Applications, 2004, v. 10 n. 2, p. 213-223 How to Cite?
AbstractIn this paper, we establish some new discrete Gronwall-Bellman-Ou-Iang type inequalities over 2-dimensional lattices. These, on one hand, generalize some existing results in the literature and on the other hand, provide a handy tool for the study of qualitative properties of solutions of difference equations. We illustrate this by applying these new results to certain boundary value problem for difference equations.
Persistent Identifierhttp://hdl.handle.net/10722/75379
ISSN
2015 Impact Factor: 0.761
2015 SCImago Journal Rankings: 0.828
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:33Z-
dc.date.available2010-09-06T07:10:33Z-
dc.date.issued2004en_HK
dc.identifier.citationJournal Of Difference Equations And Applications, 2004, v. 10 n. 2, p. 213-223en_HK
dc.identifier.issn1023-6198en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75379-
dc.description.abstractIn this paper, we establish some new discrete Gronwall-Bellman-Ou-Iang type inequalities over 2-dimensional lattices. These, on one hand, generalize some existing results in the literature and on the other hand, provide a handy tool for the study of qualitative properties of solutions of difference equations. We illustrate this by applying these new results to certain boundary value problem for difference equations.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/10236198.aspen_HK
dc.relation.ispartofJournal of Difference Equations and Applicationsen_HK
dc.subjectBoundary value problemsen_HK
dc.subjectDifference equationsen_HK
dc.subjectDiscrete Gronwall-Bellman-Ou-Iang type inequalitiesen_HK
dc.subjectLatticesen_HK
dc.titleSome Discrete Nonlinear Inequalities and Applications to Boundary Value Problems for Difference Equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1023-6198&volume=10 No2&spage=213&epage=223&date=2004&atitle=Some+Discrete+Nonlinear+Inequalities+and+Applications+to+Boundary+Value+Problems+for+Difference+Equationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/10236190310001604238en_HK
dc.identifier.scopuseid_2-s2.0-0742306096en_HK
dc.identifier.hkuros88939en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0742306096&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume10en_HK
dc.identifier.issue2en_HK
dc.identifier.spage213en_HK
dc.identifier.epage223en_HK
dc.identifier.isiWOS:000186751100007-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats